| Model Number |
04.01.0169 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
08/24/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 2101361: 123 items manufactured and released on (b)(6) 2021.Expiration date: 2026-may-30.No anomalies found related to the problem.To date,113 items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant: batch review performed on (b)(6) 2022 on reverse shoulder system 04.01.0120 humeral reverse hc liner ø36/+3mm (k170452) lot.2108191.Lot 2108191: 126 items manufactured and released on (b)(6) 2021.Expiration date: 2026-sep-17.No anomalies found related to the problem.To date,79 items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in reporting pain due to a dislocation of the glenosphere from the liner.The cause of the dislocation is unknown.At 5 months after the primary surgery, the surgeon revised the glenosphere and liner and the surgery was completed successfully.